Publications

Journal Publications

  1. On the number of solutions of a restricted linear congruence, Arxive Preprint, 2017
  2. The Discrete Fourier Transform of (r,s)−even functions, Arxive Preprint, 2017
  3. On solving a restricted linear congruence using generalized Ramanujan sums, Arxive Preprint, 2017
  4. Certain Weighted Averages Involving Generalized Ramanujan Sums, Ramanujan Journal, 2016
  5. On Counting Twists of a Character Appearing in its Associated Weil Representation, Proc. Indian Acad. Sci. (Math. Sci.) Vol. 121, No. 1, 2011, pp. 1-18
  6. (with Rajat Tandon) Completing an extension of Tunnell’s theorem, J. Number Theory 128 2008, pp. 1622-1636.

Ph.D. Thesis

  • Degree awarded in June 2009, thesis Supervisor : Prof. Rajat Tandon, Department of Mathematics & Statistics, University of Hyderabad, thesis title : Characters appearing in the Weil representation of a regular character (Download the full PDF from here or chapter wise contents from the Shodhganga@INFLIBNET Centre available at this link.), 2009

UGC minor research project

Title : Certain Weighted Averages Involving Generalized Ramanujan Sums (Funded by the University Grants Commission (UGC) of India under its Minor Research Project Scheme: Period June 2014 to November 2015 )

Lecture notes

  • Python 3.x lecture notes (a rough sketch only) prepared for the B.Sc. Mathematics Final Year students (2013) of the University of Kerala. [PDF]
  • Python 2.7 lecture notes (a rough sketch only) prepared for the M.Sc. Physics Final Year students (2015) of the University of Kerala. [PDF]
Advertisements